Mediterranean Journal of Mathematics

, Volume 5, Issue 4, pp 429–441 | Cite as

The Aumann-Gould Integral

Article

Abstract.

We introduce and study a multi-valued integral of Aumann-type where the selectors are Gould integrals of real functions with respect to finitely additive vector-valued measures. We also discuss the relationship between this kind of integral and the M-Gould set-valued integral with respect to a finitely additive multimeasure M.

Mathematics Subject Classification (2000).

28B20 

Keywords.

Aumann-Gould integral multivalued Gould integral multimeasure measure selector 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhaueser 2008

Authors and Affiliations

  1. 1.Faculty of Mathematics“Al. I. Cuza” UniversityIasiRomania
  2. 2.Faculty of Electrical Engineering and Computer Science“Ştefan cel Mare” University of SuceavaSuceavaRomania

Personalised recommendations